RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1973, Volume 15, Number 2, Pages 245–258 (Mi tmf3663)  

This article is cited in 1 scientific paper (total in 1 paper)

Adler's principle and algebraic duality

D. V. Volkov, V. D. Gershun, A. A. Zheltukhin, A. I. Pashnev


Abstract: Adler's principle and the requirement of algebraic duality are discussed with relation to individual terms of the expansion of the $n$-point dual amplitude with respect to homogeneous functions of degree $r=1,2,…$ of the kinematic invariants $s_{ik}$. The fulfillment of Adler's principle is ensured by the use of a phenomenological Lagrangian that is invariant under the considered symmetry group and contains arbitrarily many derivatives of the meson fields. It is shown that the requirement of algebraic duality leads to more or less strict restrictions depending on the structure of the symmetry group.

Full text: PDF file (1897 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1973, 15:2, 495–504

Received: 26.06.1972

Citation: D. V. Volkov, V. D. Gershun, A. A. Zheltukhin, A. I. Pashnev, “Adler's principle and algebraic duality”, TMF, 15:2 (1973), 245–258; Theoret. and Math. Phys., 15:2 (1973), 495–504

Citation in format AMSBIB
\Bibitem{VolGerZhe73}
\by D.~V.~Volkov, V.~D.~Gershun, A.~A.~Zheltukhin, A.~I.~Pashnev
\paper Adler's principle and algebraic duality
\jour TMF
\yr 1973
\vol 15
\issue 2
\pages 245--258
\mathnet{http://mi.mathnet.ru/tmf3663}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 15
\issue 2
\pages 495--504
\crossref{https://doi.org/10.1007/BF01028224}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3663
  • http://mi.mathnet.ru/eng/tmf/v15/i2/p245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. I. Kazakov, V. N. Pervushin, S. V. Pushkin, “Invariant renormalization for theories with nonlinear symmetry”, Theoret. and Math. Phys., 31:2 (1977), 389–394  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:154
    Full text:57
    References:21
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019